MathSciNet Relay Station
MathSciNet bibliographic data
MR242135 (39 #3469) 54.78
Burgess, C. E.; Cannon, J. W. Tame subsets of spheres in $E\sp{3}$. Proc. Amer. Math. Soc. 22 1969 395–401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement